Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 14, NWS Atlanta, GA

April 4, 200696 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Apr 4, 2006, 4:07 AM EDT for 96 counties in Georgia. It took effect at Apr 4, 2006, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2006, 4:07 AM EDT (08:07 UTC)
In effect from
Apr 4, 2006, 2:00 PM EDT
Expired
Apr 4, 2006, 8:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2863 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WWUS82 KFFC 040807
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 AM EDT TUE APR 4 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041615-
/O.UPG.KFFC.FW.A.0008.060404T1800Z-060405T0000Z/
/O.NEW.KFFC.FW.W.0014.060404T1800Z-060405T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
407 AM EDT TUE APR 4 2006

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR RELATIVE HUMIDITIES OF LESS THAN 25 PERCENT
AND DRY FUEL MOISTURES ACROSS NORTH AND CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A COLD FRONT MOVED SOUTH ACROSS THE STATE YESTERDAY BRINGING IN
DRIER COOLER AIR FROM THE NORTHWEST. THIS AIR MASS WILL HELP LOWER
RELATIVE HUMIDITY VALUES ACROSS THE REGION THIS AFTERNOON AND
EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 25 PERCENT OR LESS AND WINDS OF 5 TO 10 MPH. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
3 follow-up statements
434 
WWUS82 KFFC 041654
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT TUE APR 4 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050000-
/O.CON.KFFC.FW.W.0014.060404T1800Z-060405T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1254 PM EDT TUE APR 4 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

A COLD FRONT MOVED SOUTH ACROSS THE STATE YESTERDAY BRINGING IN
DRIER COOLER AIR FROM THE NORTHWEST. THIS AIR MASS WILL HELP
LOWER RELATIVE HUMIDITY VALUES ACROSS THE REGION THIS AFTERNOON
AND EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 25 PERCENT OR LESS AND WINDS OF 5 TO 10 MPH. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
144 
WWUS82 KFFC 041924
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT TUE APR 4 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050000-
/O.NEW.KFFC.FW.A.0009.060405T1800Z-060406T0000Z/
/O.CON.KFFC.FW.W.0014.000000T0000Z-060405T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
324 PM EDT TUE APR 4 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 8 PM EDT THIS EVENING.

A COLD FRONT MOVED SOUTH ACROSS THE STATE YESTERDAY BRINGING IN
DRIER COOLER AIR FROM THE NORTHWEST. THIS AIR MASS WILL HELP
LOWER RELATIVE HUMIDITY VALUES ACROSS THE REGION THIS AFTERNOON
AND EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 25 PERCENT OR LESS AND WINDS OF 5 TO 10 MPH. THIS
WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

THE WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS.

DRY FUEL MOISTURE CONDITIONS ON WEDNESDAY WILL COMBINE WITH
RELATIVE HUMIDITIES OF 25 PERCENT OR LESS AND WINDS OF 10 TO 15
MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.

$$
630 
WWUS82 KFFC 042356
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT TUE APR 4 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050800-
/O.EXP.KFFC.FW.W.0014.000000T0000Z-060405T0000Z/
/O.CON.KFFC.FW.A.0009.060405T1800Z-060406T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
756 PM EDT TUE APR 4 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.

DANGEROUS FIRE WEATHER CONDITIONS WILL EASE AFTER 8 PM TODAY AS
HUMIDITIES WILL BE ON THE RISE AND WIND SPEEDS WILL DROP.

HOWEVER...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF NORTH
AND CENTRAL GEORGIA WEDNESDAY AFTERNOON WHEN HUMIDITY LEVELS
MAY ONCE AGAIN DROP LOW ENOUGH TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

THE WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF A RED FLAG EVENT IN 12 TO 72 HOURS. LISTEN FOR
LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:44 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 4, 3:44 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 AM EDT TUE APR 4 2006

.SHORT TERM...(TODAY THROUGH THURSDAY)
THE COLD FRONT THAT BROUGHT SHOWERS AND THUNDERSTORMS TO THE AREA
YESTERDAY HAS MADE ITS WAY INTO EXTREME S GA. CURRENT SATELLITE LOOP
SHOWS MOSTLY CLEAR SKIES OVER THE AREA THIS MORNING AND IT SHOULD
STAY THAT WAY WITH A HIGH PRESSURE RIDGE BUILDING INTO THE REGION.
LOOKS LIKE THE GRADIENT DROPS OFF THIS MORNING SO WILL BE ABLE TO
LET THE WIND ADVISORY ACROSS THE NE MOUNTAINS EXPIRE AT 4 AM. THIS
COLD FRONT DID BRING IN SOME COOLER DRIER AIR AS WE ARE ABOUT 10 TO
15 DEG COOLER THIS MORNING THAN YESTERDAY AT THE SAME TIME. WE WILL
GENERALLY STAY IN NW FLOW TODAY SO HI TEMPS WILL BE A BIT COOLER
ALSO. LOOKING FOR HIGHS TODAY IN THE MIDDLE 60S N TO MIDDLE 70S S.
THE HI PRESSURE RIDGE WILL CONTINUE BUILDING INTO THE AREA THROUGH
WED. ONCE ITS AXIS MOVE E OF THE STATE WED NIGHT SW FLOW WILL RETURN
AND BEGIN TO WARM THINGS UP A BIT FOR THE END OF THE WEEK.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
NEXT CHANCE OF PRECIP LOOKS TO BE ON THU AS A MOIST WARM FRONT MOVES
THROUGH THE MID MS AND TN VALLEYS BRINGING SHOWERS AND THUNDERSTORMS
INTO N GA. THE HIGH PRESSURE RIDGE WILL HAVE MOVED OFF THE GA COAST
BY THIS TIME BUT WILL STILL KEEP SWLY FLOW OVER THE STATE. THIS WILL
HELP PUSH THE WARM FRONT NORTHWARD UP THE EASTERN SEABOARD FRI. THE
RIDGE CONTINUES TO WEAKEN AND MOVE FURTHER OFF SHORE AND A SECOND
COLD FRONT MOVES THROUGH THE STATE SAT. THIS FRONT DOES NOT LOOK
VERY STRONG BUT WOULD NOT BE SURPRISED TO SEE A FEW STORMS FROM IT.
WILL NEED TO WATCH THIS SYSTEM CLOSELY AS THE WEEK PROGRESSES. THIS
FRONTAL SYSTEM MOVES SOUTH OF THE AREA BY SUN MORNING ALLOWING
ANOTHER HIGH PRESSURE RIDGE TO BUILD BACK IN FOR SUN/MON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         71  44  72  46 /   0   0   0   0
ATHENS          71  42  75  43 /   0   0   0   0
GAINESVILLE     69  43  70  44 /   0   0   0   0
ROME            72  39  73  45 /   0   0   0   0
COLUMBUS        75  47  75  48 /   0   0   0   0
MACON           75  42  76  44 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...
PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...WILKES...
WILKINSON.

WIND ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR DAWSON...
FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS...UNION...WHITE.

&&

01

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:24 PM EDTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more12 hr

Nearby

Red Flag Warnings in Georgia, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.